RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Finkel'shtein, Evgeniya Aleksandrovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:1017
Abstract pages:2865
Full texts:262
References:172
E-mail:

http://www.mathnet.ru/eng/person89810
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. E. Finkelstein, A. Gornov, “Algorithm of quasiuniform filling of reachable set for nonlinear control system”, The Bulletin of Irkutsk State University. Series Mathematics, 19 (2017),  217–223  mathnet
2016
2. A. Yu. Gornov, A. I. Tyatyushkin, E. A. Finkelshtein, “Numerical methods for solving terminal optimal control problems”, Zh. Vychisl. Mat. Mat. Fiz., 56:2 (2016),  224–237  mathnet  elib; Comput. Math. Math. Phys., 56:2 (2016), 221–234  isi  scopus
2015
3. A. Yu. Gornov, E. A. Finkel'shtein, “Algorithm for piecewise-linear approximation of the reachable set boundary”, Avtomat. i Telemekh., 2015, 3,  22–31  mathnet  elib; Autom. Remote Control, 76:3 (2015), 385–393  isi  elib  scopus
2013
4. A. Yu. Gornov, A. I. Tyatyushkin, E. A. Finkelshtein, “Numerical methods for solving applied optimal control problems”, Zh. Vychisl. Mat. Mat. Fiz., 53:12 (2013),  2014–2028  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:12 (2013), 1825–1838  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020